# SDR SWAA2017121118341

- Difficulty date: November 19, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK CROWN CORRODED BETWEEN BS 500D+16 TO BS 520.  REPAIRED SEAT TRACK IAW SRM.
